# SDR CALA2012032600215

- Difficulty date: March 26, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N16632
- Make and model: Boeing 737524
- Aircraft serial: 27900
- Aircraft time: 44,947 hours, 23,754 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fuse
- Part number: 01215209002
- Condition: Defective
- Location: Nlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DEPARTING IAH NOSE GEAR DID NOT RETRACT.  RAN QRH GEAR HANDLE PLACED DOWN.  SHOWED ALL THREE GREEN.  NORMAL LANDING BACK AT IAH.  REPLACE NOSE GEAR RETRACT FUSE REF AMM 32-33-71-404-004.  SWUNG NOSE GEAR SEVERAL TIMES.  NO DEFECTS NOTED.  A/C OK FOR SERVICE. QC910.
